# SDR CA051206004

- Difficulty date: December 1, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Beech A100
- Aircraft time: 19,491 hours
- Engine: Pwa PT6A28
- Propeller: Mcauly 4HFR34C754
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Intercostal
- Condition: Cracked
- Location: Bulkhead
- Part time: 19,409 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SPECIAL INSPECTION AFTER FINDING DAMAGE ON OTHER AIRCRAFT, THE AFT PRESSURE BULKHEAD WAS FOUND CHAFED BY BOTH THE CENTER INTERCOSTAL AND THE OUTBOARD INTERCOSTAL ADJACENT TO THE TAIL ACCESS DOOR.  NDT WAS COMPLETED AND A CRACK FOUND AT THE OUTBOARD LOCATION.
